# SDR AALA202011199007

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 68,031 hours, 8,367 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LAVATORY SMOKE MESSAGE ON EICAS WITH NO SMOKE PRESENT.  ACCOMPLISHED SMOKE DETECTOR SELF TEST AT EACH LAVATORY POSITION AND ACCOMPLISHED CSCP ALL TEST, IAW AMM 26-13-00.  OPERATIONS CHECK GOOD.
